# SDR USAA2015013000007

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 64,869 hours, 9,041 cycles
- Engine: Pwa PW4168A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: F47849
- Part serial: 8198021
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 52,664 hours, 7,442 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

IN CRUISE, THE NR 1 ENG COMPRESSOR STALLED.  PAX REPORTED LARGE FLAME FROM NACELLE.  THRUST RESTORED WITHIN 10 SECONDS.  REPLACED LT ENG VSV ACTUATOR.  THE INTEGRITY OF ECS TEMP CONTROL WITH ENGS RUNNING WAS ACCOMPLISHED.  A BORESCOPE WAS ACCOMPLISHED ON THE LT ENG & A CHIP DETECTOR INSPECTION WAS PERFORMED.
